# SDR SIMA200614201

- Difficulty date: May 18, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9HB00543312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACT - FLT 3306 - FOUR EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED LIGHTS AND REPAIRED WIRES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
